# SDR USAASB00131

- Difficulty date: May 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,738 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 2999 - CLIMBING THROUGH 7,000 FEET OUT OF TPA, THE NR 1 ENGINE START VALVE LIGHT ILLUMINATED.  CAPTAIN WENT THROUGH PROCEDURES, DECLARED AN EMEREGNCY AND SHUT DOWN THE NR 1 ENGINE PER PROCEDURES.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 30 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE START VALVE.  OPERATIONAL CHECK GOOD.  (M)
